# SDR ASAA0580522

- Difficulty date: September 26, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 593049712
- Condition: Delaminated
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OKC - DURING HV CHECK, FOUND RIGHT ELEVATOR ANTI-FLOAT TAB LOWER SURFACE IS DELAMINATED.  REMOVED DAMAGED SECTION.  INSTALLED SKIN FILLER AND REPAIR DOUBLER.  (M)
